| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
11/09/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
The customer reported tooth mobility on a lower tooth while wearing the aligners, the customer was not able to provide the impacted tooth number.Medical intervention was required, and a root canal needed to be performed.Aligner treatment was not discontinued.For this event, the patient identifier is (b)(6) and the complaint number is (b)(4).
Additional Manufacturer Narrative
Based on the information provided by the patient, there is no conclusive evidence that supports or opposes the fact that the aligners caused, contributed, or would likely cause or contribute to the reported event.This event is being filed as an mdr since the patient reported symptoms or physiological conditions that describe tooth mobility which the customer stated resulted in root canal treatment.This adverse event is being reported after 30 calendar days.During the most recent review of the complaint, it was found additional information that was dismissed the first time it was reported under (b)(4).